# SDR DALA2023030901754

- Difficulty date: March 2, 2022
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 69,704 hours, 22,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 DURING LCK IN QRO, 19 DISCREPANT HOLES WERE FOUND ON CROWN SKIN BETWEEN STA 1180+53.5 AND STA 1180+80 AND BETWEEN STR S-2L & S- 2R. CORRECTIVE ACTION: REF ERA 597639-14. (2141314)
